# SDR DALA2020051402400

- Difficulty date: May 14, 2020
- Submitted: May 15, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,639 hours, 21,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5656 ON S/C FOUND EMER LIGHTS INOP SEAT ROWS 27-32DEF. CORRECTIVE ACTION: REMOVED & REPLACED BATTERY PACK & CHARGER ASSY REF B757 AMM 33-51 CKS GOOD. (4268888)
